# SDR QXEA200601434

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THE METAL PORTION OF THE LEFT WING TO FUSELAGE FAIRING HAS A SERIES OF DENTS.  RUNNING VERTICALLY AT ABOUT STATION X320, BETWEEN STRINGER 6L AND 9L.  REPAIRED IAW HORIZON AIR EA 2-53-748 AND RD 8-53-9081.
